MathSciNet Relay Station
MathSciNet bibliographic data
MR1009990 (90i:13007) 13C05 (16A64)
Guralnick, Robert M.; Levy, Lawrence S.; Warfield, Robert B., Jr. Cancellation counterexamples in Krull dimension $1$. Proc. Amer. Math. Soc. 109 (1990), no. 2, 323–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement